# SDR CALA2013120293361

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 51,286 hours, 20,284 cycles
- Engine: Iae V2527A5
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: PG1152AC03
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PFD HAS NO ALTITUDE INFO DISPLAYED.  REPLACED AIR DATA MODULE 19FP1 IAW AMM.  PERFORMED ILS LAND CAT111 TEST DUE TO REPLACING  ADM & RERACK OF ADIRU 1 IAW AMM 22-97-00, TESTED OK, STATUS NORMAL.
